# SDR DALA2023011100220

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 89,502 hours, 40,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 R1 DOOR WILL NOT CLOSE FROM INSIDE. CORRECTIVE ACTION: REMOVED & REPLACED UPPER & LOWER AFT LATCH FITTINGS ON R1 DOOR PER B757 AMM 52-11. ADJUSTED R1 DOOR PER B757 AMM 52-11. OPS CK OK. (8923072)
